# SDR 98UAL900474

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Engine: Ge CFM56*
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Apu
- Part time: 8,898 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU WENT OFF-LINE.  *S/D*  APU FAULT LIGHT CAME ON AND APU SHUT DOWN INFLIGHT.  SERVICED APU WITH ONE QUART OF OIL, STARTED AND RAN SEVERAL TIMES ABOUT 4 HOURS.  GROUND CHECKS NORMAL.
